Open Access
Translator Disclaimer
2003 Stability for a system of wave equations of Kirchhoff with coupled nonlinear and boundary conditions of memory type
J. Ferreira, M. L. Santos
Adv. Differential Equations 8(7): 873-896 (2003). DOI: 10.57262/ade/1355926815

Abstract

In this paper, we consider a system of two wave equations of Kirchhoff with coupled nonlinear and memory conditions at the boundary, and we study the asymptotic behavior of the corresponding solutions. We prove that the energy decays with the same rate of decay of the relaxation functions; that is, the energy decays exponentially when the relaxation functions decay exponentially and polynomially when the relaxation functions decay polynomially.

Citation

Download Citation

J. Ferreira. M. L. Santos. "Stability for a system of wave equations of Kirchhoff with coupled nonlinear and boundary conditions of memory type." Adv. Differential Equations 8 (7) 873 - 896, 2003. https://doi.org/10.57262/ade/1355926815

Information

Published: 2003
First available in Project Euclid: 19 December 2012

zbMATH: 1030.35113
MathSciNet: MR1988682
Digital Object Identifier: 10.57262/ade/1355926815

Subjects:
Primary: 35L70
Secondary: 34G20 , 34K20 , 34K30 , 35B35 , 74H45

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.8 • No. 7 • 2003
Back to Top